IJDVL Home  
 

CASE REPORT
[Download PDF]  
Year : 1981  |  Volume : 47  |  Issue : 3  |  Page : 180-181

Drug Eruption Due to Vitamin A

Ramji Gupta1, SJ Pasricha2, Ramji Gupta3, SJ Pasricha4 
1 
2 
3 
4 

Correspondence Address:
Ramji Gupta


A patient having itching and erythema on the palms and soles caused by vitamin A and confirmed by repeated provocation tests is reported.


How to cite this article:
Gupta R, Pasricha S J, Gupta R, Pasricha S J. Drug Eruption Due to Vitamin A.Indian J Dermatol Venereol Leprol 1981;47:180-181


How to cite this URL:
Gupta R, Pasricha S J, Gupta R, Pasricha S J. Drug Eruption Due to Vitamin A. Indian J Dermatol Venereol Leprol [serial online] 1981 [cited 2020 Sep 20 ];47:180-181
Available from: http://www.ijdvl.com/article.asp?issn=0378-6323;year=1981;volume=47;issue=3;spage=180;epage=181;aulast=Gupta;type=0


 

Sunday, September 20, 2020
 Site Map | Home | Contact Us | Feedback | Copyright and disclaimer